# SDR ASAA2014071708594

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,084 hours, 9,159 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Part time: 31,091 hours, 9,163 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN LEFT CENTER TANK BOOST PUMP CAVITATES, JUST PRIOR TO LOW PRESSURE LIGHT ILLUMINATING, THE PUMP MAKES AUDIBLE GROANING SOUND, LOUDER THAN NORMAL AND THE VIBRATION CAN BE FELT THROUGH THE FLOOR.  ACFT GROUNDED.  R & R LT CENTER TANK BOOST PUMP IAW MM 28-22-41-000-801 AND MM 28-22-41-400-801.  ACFT GROUND VERIFICATION SUCCESSFUL. COMPLETED OPS CHECK AND LEAK CHECK GOOD IAW MM ABOVE.
